# SDR FDEA201411263899

- Difficulty date: November 26, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 66,103 hours, 23,382 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW WILL NOT OPEN.  ADJUSTED CAPTAIN`S SLIDING WINDOW IAW AMM 56-11-02-5.  OPERATIONS CHECKED GOOD.
